# SDR USAA2010080491595

- Difficulty date: July 14, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545807U31
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON ANGLE STIFFENER BETWEEN BS 277 TO BS 291.5 & BETWEEN S11R TO S12R.  REPLACED ANGLE STIFFENER BETWEEN BS 277 TO BS 291.5 & BETWEEN S11R TO S12R IAW B737 SRM 51-10-02.
